okay, so its a long story. Ive been having irregular symtoms for around 6 weeks and it started with pain in my ear like it was about to explode. However in the past 3 days my symptoms have got alot more bizzare. Ive seen 4 different doctors and they say im fine. I have a ENT appointment booked but i know they will say everythings fine.
here is a list of my symptoms.
-dizziness (not like room spinning but feeling dreamy)
-ear popping / pain (first felt like they were going to explode, and now feels like blood is rushing to my ear drums like when on a plane, however all checks on my ears show there fine)
-stiffness in neck
-extreme fatigue (not slept in 3 days / nights)
-irrational thoughts (fear of falling asleep as i fear i wont wake up)
-stomach pain and cramps
-pain in chest
-shortness of breathe
-random stabbing pains in body at random times. like a needlem often legs
-body jerking awake
-thoughts and fears of tumors and brain hemmorages
-confusion and some short term memory loss
-numb hands just after waking up
-numbness across body
-going hot and cold randomly
-red rash like insect bites when hot
i have smoked cannabis before in the past around 2 months ago which is why it could be panic attacks. All the doctors ive seen have done tests saying im healthy, with normal blood pressure. they have done tests to rule out brain tumors etc but no CT scan. I personally would feel alot happier after having a ct scan as i do fear i have a brain hemmorage or something and i feel like im physically ill and its not in my head like the doctors think.
the doctors belive i have anxiety and panic attacks, but im not sure. i feel like im in a dream 24/7. What is wrong with me? sometimes i feel like im loosing my mind.
anyone with the same symptoms or answers please help :) , thanks x
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?